Ratios of ordered points of point processes with regularly varying intensity measures

Ipsen, Yuguang; Maller, Ross; Resnick, Sidney

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: STOCHASTIC PROCESSES AND THEIR APPLICATIONS 0304-4149 129 (1) pp. 205-222 2019
  • Gazdaságtudományi Doktori Minősítő Bizottság: B
  • SJR Scopus - Modeling and Simulation: D1
    We study limiting properties of ratios of ordered points of point processes whose intensity measures have regularly varying tails, giving a systematic treatment which points the way to "large-trimming" properties of extremal processes and a variety of applications. Our point process approach facilitates a connection with the negative binomial process of Gregoire (1984) and consequently to certain generalised versions of the Poisson-Dirichlet distribution. (C) 2018 Elsevier B.V. All rights reserved.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-09-19 10:58